# SDR AALA202302240359

- Difficulty date: February 21, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A320*
- Aircraft serial: 6387
- Aircraft time: 26,525 hours, 10,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT EMERGENCY POWER SUPPLY UNIT HAS FAULT MESSAGE AND MULTILE EMERGENCY SEAT LIGHTS OUT THROUGH THE CABIN. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38 (AALA202302247877) AND SECURED A LOOSE CONNECTOR AT SEAT ROW 17/18. (AALA202302240359) A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM WAS ACCOMPLISHED.
